Über die Annäherung algebraischer Zahlen durch periodische Algorithmen

Kurt Mahler Krefeld

TBD mathscidoc:1701.33861

Acta Mathematica, 68, (1), 109-144, 1937.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 69 downloads ] [ 0 comments ]
@inproceedings{kurt1937über,
  title={Über die Annäherung algebraischer Zahlen durch periodische Algorithmen},
  author={Kurt Mahler},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203110056199570},
  booktitle={Acta Mathematica},
  volume={68},
  number={1},
  pages={109-144},
  year={1937},
}
Kurt Mahler. Über die Annäherung algebraischer Zahlen durch periodische Algorithmen. 1937. Vol. 68. In Acta Mathematica. pp.109-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203110056199570.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved